Vol. 163, No. 1, 1994

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 317: 1
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Interpolated free group factors

Kenneth Jay Dykema

Vol. 163 (1994), No. 1, 123–135
Abstract

The interpolated free group factors L(Fr) for 1 < r ≤∞ (also defined by F. Rădulescu) are given another (but equivalent) definition as well as proofs of their properties with respect to compression by projections and free products. In order to prove the addition formula for free products, algebraic techniques are developed which allow us to show R RL(F2) where R is the hyperfinite II1-factor.

Mathematical Subject Classification 2000
Primary: 46L35
Milestones
Received: 13 April 1992
Revised: 21 August 1992
Published: 1 March 1994
Authors
Kenneth Jay Dykema